Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 60, NWS Bismarck, ND

July 14, 20104 counties in North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 14, 2010, 2:40 AM CDT for 4 counties in North Dakota. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 2:40 AM CDT (07:40 UTC)
Expired
Jul 14, 2010, 3:45 AM CDT
In force
65 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND

The radar

The Aberdeen radar (KABR), 91 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:40 AM CDTTSTM WND DMG11 S Gackle, NDSHINGLES TORN OFF ROOF. KILL CHUTE 6 FEET TALL WEIGHING ABOUT 1500 POUNDS BLOWN OVER. 1.15 INCHES OF RAIN AND PEA SIZED HAIL. DESCRIBED AS VERY VERY STRONG WIND.
Jul 14, 3:10 AM CDTTSTM WND DMG4 W La Moure, NDDAMAGE TO OUTBUILDINGS ON A FARM. TREE DAMAGE. CROP DAMAGE.
Jul 14, 3:21 AM CDTTSTM WND DMGLa Moure, NDTOP OF 70000 BUSHEL GRAIN BIN BLOWN IN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 10:58 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 14, 1:02 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3052 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3052 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WFUS53 KBIS 140740
TORBIS
NDC021-045-047-051-140845-
/O.NEW.KBIS.TO.W.0060.100714T0740Z-100714T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
240 AM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
  LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 345 AM CDT.

* AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF KULM...OR 49 MILES SOUTH OF
  JAMESTOWN...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MERRICOURT...EDGELEY...MONANGO...BERLIN...DICKEY...FULLERTON...
  GRAND RAPIDS...LA MOURE...GLOVER...OAKES AND VERONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4616 9915 4650 9917 4656 9803 4629 9803
      4627 9800 4622 9799 4600 9801
TIME...MOT...LOC 0741Z 273DEG 33KT 4624 9897

$$

SCHECK
3 follow-up statements
430 
WWUS53 KBIS 140810
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
310 AM CDT WED JUL 14 2010

NDC047-051-140820-
/O.CAN.KBIS.TO.W.0060.000000T0000Z-100714T0845Z/
LOGAN ND-MCINTOSH ND-
310 AM CDT WED JUL 14 2010

...THE TORNADO WARNING FOR NORTHEASTERN MCINTOSH AND SOUTHEASTERN
LOGAN COUNTIES IS CANCELLED...

HOWEVER...PORTIONS OF LOGAN AND MCINTOSH COUNTIES REMAIN UNDER A 
TORNADO WARNING UNTIL 345 AM CDT.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4608 9856 4652 9890 4656 9803 4629 9803
      4627 9800 4622 9799 4600 9801
TIME...MOT...LOC 0810Z 273DEG 33KT 4622 9859

$$

NDC021-045-140845-
/O.CON.KBIS.TO.W.0060.000000T0000Z-100714T0845Z/
LAMOURE ND-DICKEY ND-
310 AM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DICKEY AND
LAMOURE COUNTIES UNTIL 345 AM CDT...

AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MONANGO...OR 47 MILES SOUTH OF JAMESTOWN...
MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  BERLIN...DICKEY...FULLERTON...GRAND RAPIDS...LA MOURE...GLOVER...
  OAKES AND VERONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4608 9856 4652 9890 4656 9803 4629 9803
      4627 9800 4622 9799 4600 9801
TIME...MOT...LOC 0810Z 273DEG 33KT 4622 9859

$$

SCHECK
698 
WWUS53 KBIS 140832
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
332 AM CDT WED JUL 14 2010

NDC021-045-140845-
/O.CON.KBIS.TO.W.0060.000000T0000Z-100714T0845Z/
LAMOURE ND-DICKEY ND-
332 AM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DICKEY AND
EASTERN LAMOURE COUNTIES UNTIL 345 AM CDT...

AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR VERONA...OR 40 MILES SOUTH OF VALLEY CITY...
MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  VERONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4612 9802 4621 9833 4654 9847 4656 9803
      4629 9803 4627 9800 4622 9799
TIME...MOT...LOC 0832Z 273DEG 33KT 4634 9810

$$

KINNEY
801 
WWUS53 KBIS 140845 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CDT WED JUL 14 2010

NDC021-045-140855-
/O.EXP.KBIS.TO.W.0060.000000T0000Z-100714T0845Z/
LAMOURE ND-DICKEY ND-
345 AM CDT WED JUL 14 2010

...THE TORNADO WARNING FOR NORTHEASTERN DICKEY AND EASTERN LAMOURE
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 AM CDT. 

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4612 9802 4621 9833 4654 9847 4656 9803
      4629 9803 4627 9800 4622 9799
TIME...MOT...LOC 0845Z 273DEG 33KT 4633 9793

$$

KINNEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 2:27 PM CDT, 12 hours 13 minutes earlier.

Area forecast discussion, Jul 13, 2:27 PM CDT, 12 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM CDT TUE JUL 13 2010

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
THE SURFACE COLD FRONT HAS MOVED THROUGH MINOT AND
GARRISON...BUT AS THE MODELS ADVERTISED THE FRONT HAS STAGNATED
OVER THE BISMARCK AREA RESULTING IN A TILTED FRONT. THUNDERSTORMS
HAVE DEVELOPED BETWEEN BISMARCK AND JAMESTOWN. THE STORMS ARE
MOVING NORTHEAST...BUT THE LINE IS MOVING SLOWLY NORTH. GOOD CAPE
AND SHEAR INDICATE A POTENTIAL FOR SEVERE THUNDERSTORMS...AND
POSSIBLY TORNADOES. SURFACE DEWPOINTS AND A K INDEX OF 35 OR
BETTER ALSO POINT TOWARD THE POTENTIAL FOR HEAVY RAIN. MOST LIKELY
SOME STORMS WILL PROMPT A SMALL STREAM AND URBAN FLOOD
ADVISORY...BUT IF ANY TRAINING OCCURS...MAY NEED A FLASH FLOOD
WARNING. THERE IS ALSO CONVECTION IN NORTHEAST MONTANA WHICH IS
MOVING EAST...SO EVEN THOUGH THE DEWPOINTS AT WILLISTON AND
DICKINSON HAVE DROPPED TO LESS THAN 50 DEGREES...CONTINUE TO SEE
POTENTIAL FOR CONVECTION IN THE WEST TONIGHT. WEDNESDAY THE UPPER
LEVEL LOW WILL MOVE ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA.
THIS IS FAVORABLE FOR STRONG WINDS...ALTHOUGH IT APPEARS AT THIS
TIME THAT THEY WILL REMAIN BELOW ADVISORY CRITERIA. AGAIN...THERE
IS SOME POTENTIAL FOR CONVECTION...MAINLY ACROSS THE NORTH AND FAR
EASTERN COUNTIES. RIDGING ALOFT BEHIND THE LOW WEDNESDAY NIGHT
THROUGH FRIDAY SHOULD LIMIT THE CHANCE OF PRECIPITATION.
TEMPERATURES WILL TREND DOWN ON WEDNESDAY...BUT SHOULD SEE A
RETURN TO WARMER TEMPERATURE THURSDAY AND FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY
THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT
WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE
LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON
CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES.

&&
.AVIATION...THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED THIS
EVENING AS A SURFACE TROUGH MOVES FROM CENTRAL NORTH DAKOTA INTO
THE RED RIVER VALLEY. IN ADDITION THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS BEHIND THE FRONT...ALTHOUGH WITH LOW SURFACE
DEWPOINTS...BASES SHOULD BE FAIRLY HIGH. WEDNESDAY THE THREAT OF
THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND EAST. STRONG WEST
WINDS WITH STRONG GUSTS ARE LIKELY THROUGH THE AFTERNOON IN THE
WEST AND CENTRAL PARTS OF THE STATE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW
Hazardous weather outlook, Jul 13, 9:47 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM CDT TUE JUL 13 2010

NDZ020-022-023-025-033>037-040>048-050-051-141100-
OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS
MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE
POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE
MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT
EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY
NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING.

NDZ001>005-009>013-017>019-021-031-032-141100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH
NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER
IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY
NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

KINNEY

In the hours before

Local storm report, Jul 14, 1:35 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
135 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     HAIL             CANNON BALL             46.39N 100.59W
07/14/2010  E2.75 INCH       SIOUX              ND   PUBLIC

            BROKE OUT WINDOWS IN HOUSE.

&&

SWICHE
Local storm report, Jul 14, 1:51 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
151 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             FLASHER                 46.46N 101.23W
07/14/2010  E1.00 INCH       MORTON             ND   TRAINED SPOTTER

&&

SWICHE
Local storm report, Jul 14, 2:12 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
212 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     HAIL             SOLEN                   46.39N 100.80W
07/14/2010  E4.25 INCH       SIOUX              ND   PUBLIC

&&

SWICHE
Local storm report, Jul 14, 2:19 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
219 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HAIL             ELGIN                   46.40N 101.85W
07/14/2010  E4.25 INCH       GRANT              ND   PUBLIC

            BROKE WINDOWS ALL OVER TOWN.

&&

SWICHE
Local storm report, Jul 14, 2:31 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
231 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             NEW LEIPZIG             46.37N 101.95W
07/14/2010  E2.75 INCH       GRANT              ND   PUBLIC

&&

SWICHE
Local storm report, Jul 14, 2:39 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
239 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     HAIL             CANNON BALL             46.39N 100.59W
07/14/2010  E4.25 INCH       SIOUX              ND   PUBLIC

            BREAKING WINDOWS.

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:42 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Stark63 min
Jul 13, 10:57 PM CDTTornado WarningBISGrant, Hettinger33 min
Jul 13, 11:24 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger, Slope, Stark66 min
Jul 13, 11:29 PM CDTTornado WarningBISGrant31 min
Jul 13, 11:48 PM CDTAreal Flood AdvisoryBISAdams, Bowman, Hettinger, Slope5 hr
Jul 13, 11:53 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Slope37 min
Jul 13, 11:58 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark62 min
Jul 13, 11:59 PM CDTTornado WarningBISGrant, Morton, Sioux46 min
Jul 14, 12:07 AM CDTTornado WarningBISAdams, Bowman, Hettinger, Slope23 min
Jul 14, 12:10 AM CDTTornado WarningBISGrant, Hettinger35 min
Jul 14, 12:14 AM CDTSevere Thunderstorm WarningBISBowman16 min
Jul 14, 12:25 AM CDTFlash Flood WarningBISAdams, Bowman, Grant, Hettinger, Morton, Slope and 1 more4 hr
Jul 14, 12:27 AM CDTTornado WarningBISAdams, Hettinger48 min
Jul 14, 12:29 AM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope61 min
Jul 14, 12:36 AM CDTTornado WarningBISGrant, Hettinger39 min
Jul 14, 12:42 AM CDTTornado WarningBISEmmons, Morton, Sioux48 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jul 14, 1:08 AM CDTTornado WarningBISGrant, Morton52 min
Jul 14, 1:14 AM CDTTornado WarningBISAdams, Grant, Hettinger, Sioux46 min
Jul 14, 1:19 AM CDTTornado WarningBISAdams, Bowman41 min
Jul 14, 1:25 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux50 min
Jul 14, 1:27 AM CDTTornado WarningBISEmmons, Logan, McIntosh48 min
Jul 14, 1:45 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton60 min
Jul 14, 1:49 AM CDTFlash Flood WarningBISBurleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more6 hr
Jul 14, 1:52 AM CDTTornado WarningBISEmmons, Morton, Sioux23 min
Jul 14, 1:52 AM CDTTornado WarningBISGrant23 min
Jul 14, 2:00 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux45 min
Jul 14, 2:10 AM CDTTornado WarningBISGrant, Morton, Sioux35 min
Jul 14, 2:13 AM CDTTornado WarningBISDickey, LaMoure, Logan, McIntosh32 min
Jul 14, 2:15 AM CDTTornado WarningBISEmmons, Morton, Sioux30 min
Jul 14, 2:27 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman48 min
Jul 14, 2:34 AM CDTTornado WarningBISEmmons, Logan, McIntosh41 min
Jul 14, 2:42 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux63 min
Jul 14, 2:44 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux61 min
Jul 14, 2:58 AM CDTTornado WarningBISSioux32 min
Jul 14, 3:14 AM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman31 min
Jul 14, 3:16 AM CDTTornado WarningBISLaMoure, Logan34 min
Jul 14, 3:34 AM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan41 min
Jul 14, 3:43 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman47 min
Jul 14, 4:06 AM CDTSevere Thunderstorm WarningBISKidder, LaMoure, Logan, Stutsman54 min
Jul 14, 4:24 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure51 min
Jul 14, 4:28 AM CDTTornado WarningBISEmmons, Sioux32 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.